PICT0627.JPG

Class Descriptions


Primary Series

Thursdays, 7:00pm-8:30pm
Fridays, 9:30am-11:00am

Primary Series is a dynamic flow of postures and breathwork, the first of Series of the Ashtanga Vinyasa Yoga form. Ashtanga Vinyasa is a flowing form…a “moving meditation” designed to align the structure of the body, detoxify the organs, and create strength and flexibility. In this fun and dynamic class, we will move from energizing standing postures, to seated asanas focusing on forward bending, twists, and hip-opening.  The class completes with a cooling down series of postures.  All levels of students may attend this class, though it is best for those with some former experience of yoga practice….modifications will be given for each posture as needed.  Class is 1hour, 30 minutes long.


Ashtanga Foundations

Saturdays, 10:00am-11:15am
Sundays,       5:45pm-7:00pm
Mondays,     6:00pm-7:15pm
Tuesdays,    7:00pm-8:15pm


Ashtanga Foundations is appropriate those at the beginning stages of yoga practice as well as for those wishing a slightly shorter class than the full Ashtanga Primary Series.  We will cover the fundamentals of Sun Salutation, standing postures and seated postures of the Ashtanga form, completing half of the Ashtanga Primary Series of postures. Modifications given for all postures when needed….and still a great work-out for all!  Class is 75 minutes long.


Ashtanga Flow

Mondays, 9:30am-11:00am

Ashtanga Flow is a dynamic flow combining half of the Primary Series and half of the Second Series  the Ashtanga Vinyasa Series, with backbending, deep twisting, and balancing postures thrown into this  energizing mix.  All levels of students may attend this class ….modifications will be given for each posture as needed.  Class is 90 minutes long.


Traditional Ashtanga Mysore is a self-led class, appropriate for all levels of practitioners.  In Ashtanga Mysore, each student receives individual attention from the teacher while practicing with others in the same class….each student practicing at their own speed and level.  This powerful way of learning yoga helps create discipline, giving you a yoga practice for life, and teaches you how to practice properly, for your own changing needs.  The class runs for two hours...you may come in from the start time on, as long as you are done by the finish time.  This is a class appropriate for ALL LEVELS of practitioners…*if you are a beginner just let us know ahead of time, and we will help launch you onto the path.   

Mysore Class

Tuesdays,    9:00am-11:00am
Wednes.,     9:30am-11:30am
Thursdays,  9:00am-11:00am
                           5:00pm-7:00pm
Saturdays,   8:00am-10:00am
Sundays,       8:00am-9:40am


Vinyasa

Sundays, 9:45am-11:00am

Vinyasa is a flow of standing and seated postures and includes guidance in breath, focus, balance and relaxation. The breath-work and postures will vary, but the focus remains constant: awaken to the present and find joy in the practice.  This class is appropriate for all levels of practitioners.  Class is 75 minutes long.


Vinyasa Lite

Tuesdays, 11:15am-12:15pm

Vinyasa Lite combines the best of both Gentle and Vinyasa Yoga!  This all levels class accommodates the needs of gentle yoga with the flow of a Vinyasa Class.  Tune into your body with the use of breath, asana, modifications and restorative postures to awaken and find joy in the moment and movement.    A good challenge for those used to gentle yoga and a calm, nurturing experience for those used to
                                                                                 Ashtanga Vinyasa yoga, with the benefits of both.  Class is 1 hour long.

                                                                            


Gentle Yoga

Sundays, 11:15am-12:15pm
Thursdays, 11:15am-12:15pm

Gentle Yoga is a slower and gently effective approach to yoga that will open your body up through the use of breathing, props and a variety of modifications to time-tested yoga postures.  This class will help you feel “at home” on the mat, and aid you in becoming aware of how to move your body through the practice with ease and comfort. Class is 1 hour long.


Prenatal Yoga

Mondays, 7:15pm-8:15pm

Prenatal Yoga is for women of every fitness level and trimester, and focuses on yoga postures that are safe and enjoyable for mother and baby. In addition to deepening the bond between mother and child, expectant mothers will benefit from increased strength, flexibility, and confidence gained from practicing prenatal yoga in a warm, safe, and supportive environment.  your bond with your baby
                                                                                 through breath, visualization, and deep relaxation.  Class is 1 hour long.


Ashtanga Yoga Basics

Tuesdays, 5:30pm-6:45pm
(Enrolled course)
 

Asthanga Yoga Basics Course 

This is our beginner six-week enrolled course that is great for those brand-new to yoga, as well as those wishing for a refresher.  We start at the beginning and add on each week….learning correct methods of breathing, how to move in and out of postures, how to pace yourself and respect your abilities and limitations.  We will cover many of the basic postures found in our regular class schedule and address modifications for all.  Classes are 75 minutes long, and you must enroll for the entire series ..drop-ins
                                                                                 are not allowed for this class.